# SDR DALA2021080604493

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 80,548 hours, 25,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 CUSTOMER BROKE EXIT SIGN ON OVERHEAD AT MID-CABIN. CORRECTIVE ACTION: SECURED SIGN. OPS NML. (7329449)
